# SDR DLM88980442

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SECTION OF FLOOR TRACK EMERGENCY LIGHTS FROM SEAT 30 TO 38 INOP.  FOUND WHEN REPLACING MISSING TRACK LIGHT SOCKET AT ROW 28.  FOUND WIRE CHAFED AT LIGHT ASSEMBLY L2-848.  REPAIRED WIRE, CK OK.
